# SDR QXEA2018052300187

- Difficulty date: May 13, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 17,663 hours, 18,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, BS 39. - 10.5 WAS CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-40-15, AND 51-42-05 RD.
